# SDR TRBA2011091

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER COMPARTMENT.  FLOOR EMERGENCY LIGHTS AND FWD RT SIDE EMERGENCY FLOOD LIGHT INOP.  R & R POWER SUPPLY, 61WL BATTERY PACK.
